Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stopped smoking marijuana, can feel my heartbeat, pounding in chest, stomach. Withdrawal symptoms?

I ve decided to stop smoking marijuana, and I knew there would be withdrawals, but is it normal to feel your heartbeat all the time? Because sometimes I m lying in bed and I can feel it pounding, it seems, in my chest and my stomach and I ve never felt that before. Is that part of the withdrawals or is it something else?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am glad that you stopped smoking marijuana. The withdrawals from the substance could be varied and there is not a diagnosis with a set of symptoms for "marijuana withdrawal". I advise you to consult a local doctor to get symptomatic treatment for the issues. I also believe that you may need to consult a cardiologist depending on the kind of chest pain and palpitations you are having. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor